# SDR DALA2020121404075

- Difficulty date: November 26, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 65,166 hours, 23,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING ESCAPE SQUIB TEST NR 2 LEFT BOTTLE PRESS INOPERATIVE.  CORRECTIVE ACTION: REPLACED LEFT OVER WING ESCAPE SLIDE INFLATOR BOTTLE.
